Announcement

Collapse
No announcement yet.

question about taking drugs with drying side effects

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Seamus
    replied
    TRAMADOL! Interesting: I had a slipped disc 5 years ago and took tramadol.
    My dry eye started just afterwards. I would have stuck with the back pain had I known what would happen (assuming the linkage is correct, but it seems too much of a coincidence). Can I sue them?:

    Leave a comment:


  • SAAG
    replied
    Originally posted by Súil Eile View Post
    I'm also on medication that could make my eyes drier, but my theory is that if it makes you feel better over all, and the extra dryness isn't really noticeable, then it's worth it! Once you are keeping your eyes well lubricated, a slight increase in dryness may not affect you. But I'm sure dropping your painkillers would have a greater impact on your lifestyle.
    Well said!

    Leave a comment:


  • Súil Eile
    replied
    I'm also on medication that could make my eyes drier, but my theory is that if it makes you feel better over all, and the extra dryness isn't really noticeable, then it's worth it! Once you are keeping your eyes well lubricated, a slight increase in dryness may not affect you. But I'm sure dropping your painkillers would have a greater impact on your lifestyle.

    Leave a comment:


  • Michael2
    replied
    ya they def make a BIG difference, its very nice. obv not perfect but anything helps

    what i meant was, i notice dry mouth. im concerned that my eyes are drying out but i dont notice cause of the pain relief. what im wondering is, if my eyes are drying out more, does it really matter if its not bothering me?

    Leave a comment:


  • SAAG
    replied
    I'm going to assume that the Tramadol and Lyrica are working for controlling your pain... if this assumption is incorrect, then please correct me!

    It sounds like you're not noticing any problems so far with them increasing your dry eyes, so I'd just keep taking them and not worry about it.

    A lot of meds might cause dry eyes, but not everyone who takes it will actually experience that effect.... from what you've said, it sounds like you've been fortunate to not experience drying of your eyes, so that's great!

    Leave a comment:


  • question about taking drugs with drying side effects

    hey, id like someone who has some experience with this to respond please, cause its changing the way i approach dry eyes

    i have meibomitis not aqueous deficient.

    Ive recently been taking Tramadol (ultram) and Lyrica for pain relief. These both can cause drying. I do notice drying of my mouth.

    That being said, I dont really notice drying of my eyes. Part of that could be the pain relief is blocking it. If the impact on my eyes does not feel substantial, can it still be dangerous? (i.e. is it damaging the healing process). Thanks
Working...
X